hi sounds like you have been through the mill! yes depro is also a progestin, synthetic progesterone - it is not exactly the same as mirena but very similar, and has much the same side effects. This includes headache problems etc. One can also continue to get some side effects of mirena come back after a few months, even without taking any other synthetic hormones, because mirena messes up our natural hormone system and it may well be that it actually puts us into estrogen dominance - in other words, for some people it has messed us up so much that we cannot produce our Natural progesterone sufficiently, thus allowing us to have too much estrogen for the amount of progesterone in the body. You may think that sounds odd, since we are getting progesterone from the mirena and the depro, right? But no, we are not getting natural progesterone from either of those, we are simply getting a drug that acts like progesterone in SOME ways but because it does not have the same identical molecule as our own progesterone, it causes side effects and other subtle changes in our bodies and is not necessarily processed in the same way that real progesterone should be. It is a very complicated issue and if you want to be more informed please go to the Estrogen posts i have made on this page further down, as well as the couple of links i will put here in this post for you.
If you really want to start getting better - and you need to, because migraines can cause other complications - then my advice would be to get off ALL synthetic hormones for the forseeable future and give help to your Natural hormone system to get it more balalnced out. This will take months, but there is no reason why you should not be able to get yourself back to normal again eventually.
First i will list the main side effects of Depro for you, theni will give you some links to help you understand a bit better what is going on in your sytem right now, good luck:) xx
Menstrual changes, eg irregular bleeding or spotting, heavy bleeding, or stopping of menstrual bleeding
Weakness or loss of strength (asthenia)
Difficulty in sleeping (insomnia)
Excessive fluid retention in the body tissues, resulting in swelling (oedema)
Hair loss (alopecia)
Decreased sex drive
Inflammation of the lining of the vagina (vaginitis)
Discharge of white fluid from the vagina (leukorrhoea)
Breast tenderness or pain
Abscess at injection site
The side effects listed above do not include all of the side effects reported by the drug's manufacturer.